MAUDE Adverse Event Report: DEPUY MITEK LLC US 7X15MM MILAGRO INTERFERENCE SCREW; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE

DEPUY MITEK LLC US 7X15MM MILAGRO INTERFERENCE SCREW; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Model Number 231811
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: (b)(4).Initial reporter is a j&j employee.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in japan tha during a long head of biceps tendon repair procedure on (b)(6), 2023, a 7x15mm milagro interference screw device was used.According to the report, the surgeon tried to insert the device and fix using a guide pin.It was reported that at first, the device went in with each turn of the screwdriver but it slipped and fell into the burr hole after about the third turn.It was reported that the device was removed by the forceps.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up mdwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device lot number (8l25411), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
7X15MM MILAGRO INTERFERENCE SCREW
Common Device Name
ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16639728
Report Number1221934-2023-01387
Device Sequence Number12097338
Product Code MAI
UDI-Device Identifier10886705020416
UDI-Public10886705020416
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number231811
Device Catalogue Number231811
Device Lot Number8L25411
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2023
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date03/29/2023
Supplement Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown